# SDR JJBA20161204010

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 27,997 hours, 17,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY EMERGENCY LIGHT AND OVERHEAD EMERGENCY LIGHT AT ROW 18 INOPERATIVE.  CHARGED BATTERY POWER SUPPLY. OPS CHECKED GOOD.
